# SDR ASAA2021080835678

- Difficulty date: August 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,042 hours, 16,456 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: 3250273030
- Condition: No Test
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE #1 LOOP A ENG OVERHEAT WILL NOT TEST. GROUNDED - YES. FOLLOWED B737-800 FIM 26-10 TASK 805 FOR ENGINE- WIRING HARNESS/FIRE DETECTOR. FOUND INCONSISTENT READING BETWEEN CONNECTOR DP1501 AND DP1552. REMOVED AND REPLACED FAN FIRE DETECTION HARNESS REF B737-800 AMM 26-11-02-000/400-801. ACCOMPLISHED ENGINE FIRE DETECTION OPERATIONAL TEST REF AMM 26-11-00-710-801. NO FAULTS FOUND. ALL TESTS PASSED. ALL GROUND VERIFICATION TESTS SUCCESSFUL.
